# SDR SWAA2024120272500

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Lh Row 9 & 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) LH ROW 9 AND 11 EMERGENCY EXIT LIGHTS INOP 2024-672582<[01] REPLACED LH ROW 9 AND 11 EMERGENCY EXIT LIGHTS BULBS TEST OK IAW B737-700 AMM 33-51-03-960-801;[02] JOB COMPLETED AND TEST IS OK
